# SDR SWAA106705

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 26,485 hours, 15,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: AML21KBA2AC001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT PUSH BUTTON COVER LOOSE.  REMOVED AND REPLACED GUARD PER MM.
